MathSciNet Relay Station
MathSciNet bibliographic data
MR2152241 91B28 (60H10 60H30 91B16 91B70 93E20)
Hu, Ying; Imkeller, Peter; Müller, Matthias Utility maximization in incomplete markets. Ann. Appl. Probab. 15 (2005), no. 3, 1691–1712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement